# SDR ASOA05752

- Difficulty date: September 11, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE REAR ANCHOR FITTING ON THE PASSENGER DOOR WAS FOUND TO BE CRACKED.  UPON INSPECTION, MAINTENANCE DETERMINED THE CRACKED REAR ANCHOR FITTING TO BE WITHIN LIMITS.  A REPEAT INSPECTION OF THE ANCHOR FITTING IS TO BE PERFORMED AT EVERY SUBSEQUENT SERVICE CHECK FOR PROPAGATION OF THE CRACK IAW MFG REO 601R-11-272. MAINTENANCE REMOVED AND REPLACED THE ASD AFT ANCHOR FITTING IAW AMM. (CLOSED)
